Iliopoulos George

Additional Info

  • Full Name:

    Iliopoulos Georgios

  • Role:

    Professor

  • Department:

    Department of Statistics and Actuarial Science

  • Office:

    704/Lam 126

  • Phone/Fax:

    +30 210 4142406

  • E-mail:

  • Education

    Reserearch Interests

    • Markov chain Monte Carlo methods
    • Statistical decision theory
    • Estimation of scale parameters
    • Exact inference under censoring

     

    Full CV

  • Selected recent publications 

    • Balakrishnan, N. and Iliopoulos, G. (2009). Stochastic monotonicity of the MLE of exponential mean under different censoring schemes, Annals of the Institute of Statistical Mathematics, 61, 753-772.
    • Iliopoulos, G. and Balakrishnan, N. (2009). Conditional independence of blocked ordered data, Statistics and Probability Letters, 79, 1008-1015.
    • Cramer, E. and Iliopoulos, G. (2010). Adaptive progressive type-II censoring, Test, 19, 342-358.
    • Papastamoulis, P. and Iliopoulos, G. (2010). An artificial allocations based solution to the label switching problem in Bayesian analysis of mixtures of distributions, Journal of Computational and Graphical Statistics, 19, 313-331.
    • Davidov, O., Fokianos, K. and Iliopoulos, G. (2010). Order restricted semiparametric inference for the power bias model, Biometrics, 66, 549-557.
    • Iliopoulos, G. and Balakrishnan, N. (2011). Exact likelihood inference for Laplace distribution based on Type-II censored samples, Journal of Statistical Planning and Inference, 141, 1224-1239.
    • Bobotas, P., Iliopoulos, G. and Kourouklis, S. (2012). Estimating the ratio of two scale parameters: A simple approach, Annals of the Institute of Statistical Mathematics, 64, 343-357.
    • Iliopoulos, G. and Malefaki, S. (2013). Variance reduction of estimators arising from Metropolis-Hastings algorithms, Statistics and Computing, 23, 577-587.
    • Davidov, O., Fokianos, K. and Iliopoulos, G. Semiparametric inference for the two-way layout under order restrictions, Scandinavian Journal of Statistics (to appear).
    • Balakrishnan. N., Cramer, E. and Iliopoulos, G. On the method of pivoting the CDF for exact confidence intervals with illustration for exponential mean under life-test with time constraints, Statistics and Probability Letters (accepted).

    Complete list